MathSciNet Relay Station
MathSciNet bibliographic data
MR1104569 60J10
Donnelly, Peter The heaps process, libraries, and size-biased permutations. J. Appl. Probab. 28 (1991), no. 2, 321–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement